JournalscmhVol. 95, No. 4pp. 749–763

On Borel Anosov representations in even dimensions

  • Konstantinos Tsouvalas

    University of Michigan, Ann Arbor, USA
On Borel Anosov representations in even dimensions cover

A subscription is required to access this article.

Abstract

We prove that a word hyperbolic group which admits a P2q+1P_{2q+1}-Anosov representation into PGL(4q+2,R)\mathsf{PGL}(4q+2, \mathbb{R}) contains a finite-index subgroup which is either free or a surface group. As a consequence, we give an affirmative answer to Sambarino's question for Borel Anosov representations into SL(4q+2,R)\mathsf{SL}(4q+2,\mathbb{R}).

Cite this article

Konstantinos Tsouvalas, On Borel Anosov representations in even dimensions. Comment. Math. Helv. 95 (2020), no. 4, pp. 749–763

DOI 10.4171/CMH/502